Trigonometric series with a generalized monotonicity condition

Feng, Lei, Totik, Vilmos, Zhou, Songping: Trigonometric series with a generalized monotonicity condition.
Acta Mathematica Sinica, English Series, 30 (8). pp. 1289-1296. ISSN 1439-8516 (2014)

[img]
Preview
Text
ActaMathSinica[B20130496].pdf - Accepted Version

Download (108kB) | Preview
Item Type: Article
Journal or Publication Title: Acta Mathematica Sinica, English Series
Date: 2014
Volume: 30
Number: 8
Page Range: pp. 1289-1296
ISSN: 1439-8516
Faculty: Faculty of Science and Informatics
Department: MTA-SZTE Analízis és Sztochasztika Kutatócsoport
Institution: Szegedi Tudományegyetem
MTMT id: 2545604
DOI id: https://doi.org/10.1007/s10114-014-3496-6
Date Deposited: 2014. Mar. 10. 08:42
Last Modified: 2018. Aug. 23. 14:18
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/4163
Web of Science® Times Cited: 11 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year